# SDR ASAA2016071517379

- Difficulty date: July 15, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 21,968 hours, 6,416 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989084
- Part serial: 20969
- Condition: Failed
- Location: Ac Bay
- Part time: 8,602 hours, 2,687 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MASTER CAUTION RECALL,  MASTER CAUTION AIR COND LIGHT AND CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED,  EXTINGUISHED DURING MASTER CAUTION RESET.  ACFT GROUNDED.  R & R LT PACK TEMP CONTROL MODULATING VALVE IAW AMM 21-51-10, OPS CHECK NORMAL.
